# SDR ASAA0580082

- Difficulty date: January 31, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 993751735
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, LT WING FIXED LEADING EDGE RIB LOWER L-ANGLE IS CRACKED.  REPLACED ANGLE.  (M)
